Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 162, NWS Raleigh, NC

August 3, 2018Davidson County, Randolph County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 3, 2018, 4:47 PM EDT for Davidson County, Randolph County, North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2018, 4:47 PM EDT (20:47 UTC)
Expired
Aug 3, 2018, 5:30 PM EDT
In force
43 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, NC, Randolph County, NC

The radar

The Roanoke radar (KFCX), 146 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 5:00 PM EDTTSTM WND DMG5 Wsw Thomasville, NCTHUNDERSTORM WINDS DOWNED A FEW TREES ACROSS PORTIONS OF DAVIDSON COUNTY FRIDAY AFTERNOON, PRIMARILY BETWEEN THE CITIES OF LEXINGTON AND THOMASVILLE. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

253 
WUUS52 KRAH 032047
SVRRAH
NCC057-151-032130-
/O.NEW.KRAH.SV.W.0162.180803T2047Z-180803T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
447 PM EDT FRI AUG 3 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Davidson County in central North Carolina...
  Northwestern Randolph County in central North Carolina...

* Until 530 PM EDT

* At 446 PM EDT, a severe thunderstorm was located near Linwood, or 7
  miles south of Lexington, moving east at 15 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect downed trees. 

* Locations impacted include...
  High Point, Lexington, Thomasville, Linwood, Archdale, Trinity,
  Denton, Gordontown, High Rock Lake and Newsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

The saturated soil will easily topple trees with wind gusts in 
excess fo 40 MPH.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Raleigh.

&&

LAT...LON 3590 8035 3592 8005 3592 7996 3562 7992
      3552 8018 3556 8021 3558 8021 3563 8026
      3564 8029 3567 8031 3568 8033 3569 8033
      3570 8032 3572 8033 3572 8039
TIME...MOT...LOC 2046Z 258DEG 15KT 3570 8030 

HAIL...<.75IN
WIND...60MPH
 
$$

WSS
2 follow-up statements
172 
WWUS52 KRAH 032121
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
521 PM EDT FRI AUG 3 2018

NCC057-151-032130-
/O.CON.KRAH.SV.W.0162.000000T0000Z-180803T2130Z/
Davidson NC-Randolph NC-
521 PM EDT FRI AUG 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN DAVIDSON AND NORTHWESTERN RANDOLPH COUNTIES...

At 520 PM EDT, a severe thunderstorm was located 9 miles south of
Thomasville, or 10 miles southeast of Lexington, moving east at 20
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect downed trees. 

Locations impacted include...
High Point, Thomasville, Archdale, Trinity, Denton, Newsom,
Gordontown, High Rock Boat Dock Marina, Nc Wildlife Access Boat
Launch and Martha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Wind gusts as high as 40 MPH will be capable of downing trees due to 
the saturated soils.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3592 8005 3592 7996 3562 7992 3552 8018
      3556 8021 3558 8021 3563 8026 3564 8029
      3569 8020 3573 8022 3575 8020 3581 8016
      3591 8014
TIME...MOT...LOC 2120Z 256DEG 16KT 3575 8009 

HAIL...<.75IN
WIND...60MPH
 
$$

WSS
356 
WWUS52 KRAH 032135
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
535 PM EDT FRI AUG 3 2018

NCC057-151-032144-
/O.EXP.KRAH.SV.W.0162.000000T0000Z-180803T2130Z/
Davidson NC-Randolph NC-
535 PM EDT FRI AUG 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON AND
NORTHWESTERN RANDOLPH COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.

LAT...LON 3592 8005 3592 7996 3562 7992 3552 8018
      3556 8021 3558 8021 3563 8026 3564 8029
      3569 8020 3573 8022 3575 8020 3581 8016
      3591 8014
TIME...MOT...LOC 2134Z 258DEG 15KT 3576 8004 

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 4:12 PM EDT, 35 minutes earlier.

Area forecast discussion, Aug 3, 4:12 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
412 PM EDT Fri Aug 3 2018

.SYNOPSIS...
The upper level trough over the Appalachians is expected to
gradually weaken through Saturday. Bermuda high pressure will build
in from the western Atlantic this weekend and early next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 350 PM Friday...

...Threat of flash flooding persists over the Piedmont...

The flash flooding risk is as expected becoming focused over
the Piedmont through mid-evening.

The large cluster of storms, referred to this morning over
eastern SC, has continued to surge north across our Sandhills
and southern Coastal Plain, now moving through the Raleigh and
Smithfield areas. New cell growth continued on the northward
moving outflow boundary at 50 mph. Thankfully, only modest
destabilization was able to occur out ahead of this feature, and
focused on the western Piedmont. This is where there was less in the
way of showers earlier and there were some breaks in the overcast.
Still, the MLCapes have only been able to achieve 800 to 1200 J/KG,
with only 500 J/KG in the NE Coastal Plain were low clouds/showers
persist. The western edge of the outflow boundary has slowed and set
up from the SW Piedmont (just east of KCLT) northeast near KRDU.
With the highest CAPES now to the west and north of this outflow,
expect that the storm development along and north of this outflow.
The boundary may set up in a SW-NE fashion with training of storms
along the boundary as it slows down in it's progression through the
Piedmont through late afternoon and early evening. Additional
convection to the west will also move ENE converging with the
aforementioned convection. The Flash Flood Watch alignment and
timing appears in good shape through 800 PM. (FFG)values have
lowered to 1.5 to 1.8 inches/3 hours in many areas, less than 1 inch
in an hour in the Watch area. Stabilization in the SE will follow
the storms up the Coastal Plain ending the storm threat there
earlier.

Once the showers and thunderstorms begin to weaken and move on to
the north mid-evening, only a chance POP will continue overnight.
It appears the threat of widespread flash flooding will finally come
to an end.

Since we are not as unstable due to the persistent showers and
clouds this morning, any severe wind event will be isolated.
However, we may again have to be more liberal in the issuance
of SVR in the wet urban areas given the saturated soil. It may only
take 40 mph to blow down trees in this anomalously wet situation as
compared to 58-60 mph for near normal antecedent soil conditions in
early August. This was the case on Thursday as 30+ calls of trees
being blow over in the Winston-Salem area occurred with 35-40 mph
wind gusts in thunderstorms that occurred after 2-5 inches of rain
had fallen in the previous 48 hours.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
As of 350 PM Friday...

As the trough continues to lift out, only a weak low level trough
reflection will be left to focus continued very high dew point air.
However, PW's are expected to drop off as drier air in the mid
levels works into the far NW zones. Expect plenty of low stratus
giving way to partly sunny skies Saturday. Scattered afternoon
thunderstorms are forecast, especially over the eastern Piedmont to
the Sandhills along the surface trough. Highs return to the 85-90
range. Lows Saturday night with partly cloudy skies 68-74.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 415 PM Friday...

On Sunday the subtropical ridge will center over the southeastern
United States with heights around 595dm. PWATs as the ridge builds
in do fall to below 1.5" across the north with values much higher
towards KFAY (around 1.9"). This will equate to a higher chances
of showers and thunderstorms towards the coast (esp. if the sea
breeze can move inland) with lower chances towards the
northwestern zones.

Early next week the ridge will then pull west with an upper level
weakness moving across the Ohio Valley. By Tuesday a trough
axis will setup across central North Carolina with PWATs back up
between the 1.8" and 2.0" range. This will allow for a return
to a more robust amount of coverage Tuesday afternoon.
Wednesday, another upper level disturbance will move east across
southern Canada allowing for a longer wave length trough to
setup over the east coast of the United States. As this happens
the chance of precipitation will continue to increase with highs
in the upper 80s.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 155 PM Friday...

Periods of MVFR to IFR VSBYS and MVFR CIGS are expected through
00z/Sat. A return to generally MVFR to VFR conditions are
forecast between 00z and 06z/Sat. Rapid development of low stratus
(LIFR) expected overnight through 12z/Sat., gradually lifting
to MVFR and VFR CIGS through 18z.

Looking beyond 18z Sat, generally MVFR CIGS expected to become
VFR through Saturday night, with predominate VFR VSBYS. However,
there is a chance of MVFR CIGS and VSBYS in the afternoon
and early evening Saturday and Sunday.

Generally VFR conditions expected early next week, with widely
scattered to scattered storms in the afternoon and evening hours
Monday through Wednesday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 PM EDT this evening for NCZ007>010-
021>026-038>041-073>076-083-084.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...Badgett
LONG TERM...Haines
AVIATION...Badgett
Hazardous weather outlook, Aug 3, 4:00 PM EDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
400 PM EDT Fri Aug 3 2018

NCZ011-027-028-042-043-077-078-085-086-088-089-042000-
Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-
Cumberland-Sampson-
400 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms will gradually move north and taper off
through early evening. Locally heavy rain and gusty wind will
accompany the storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>010-021>026-038>041-073>076-083-084-042000-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-
Moore-Lee-Anson-Richmond-
400 PM EDT Fri Aug 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PWB

In the hours before

Special weather statement, Aug 3, 2:59 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
259 PM EDT FRI AUG 3 2018

NCZ040-076-031945-
Lee NC-Chatham NC-
259 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT LEE AND CENTRAL CHATHAM COUNTIES
UNTIL 345 PM EDT...

At 259 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sanford, moving north at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Sanford, Pittsboro, Goldston, Lemon Springs, Bynum, Gum Springs,
Cumnock and Tramway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3538 7911 3535 7927 3540 7929 3540 7930
      3542 7932 3542 7933 3549 7934 3550 7934
      3551 7935 3576 7940 3584 7928 3585 7913
TIME...MOT...LOC 1859Z 181DEG 21KT 3547 7919

HAINES
Special weather statement, Aug 3, 3:30 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
330 PM EDT FRI AUG 3 2018

NCZ008-025-026-041-032015-
Franklin NC-Durham NC-Wake NC-Granville NC-
330 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANVILLE...NORTHERN
WAKE...DURHAM AND WEST CENTRAL FRANKLIN COUNTIES UNTIL 415 PM EDT...

At 330 PM EDT, Doppler radar was tracking a strong thunderstorm over
Raleigh, moving north at 40 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Raleigh, Durham, Cary, Creedmoor, Louisburg, Wake Forest, Butner,
Franklinton, Rdu International and Morrisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3612 7829 3576 7844 3586 7891 3587 7891
      3587 7893 3620 7893 3620 7860
TIME...MOT...LOC 1930Z 192DEG 34KT 3584 7869

HAINES
Special weather statement, Aug 3, 3:33 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
333 PM EDT FRI AUG 3 2018

NCZ026-041-042-032015-
Johnston NC-Franklin NC-Wake NC-
333 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAKE...NORTH
CENTRAL JOHNSTON AND SOUTH CENTRAL FRANKLIN COUNTIES UNTIL 415 PM
EDT...

At 332 PM EDT, Doppler radar was tracking a strong thunderstorm near
Garner, or 9 miles southeast of Raleigh, moving northeast at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Raleigh, Clayton, Zebulon, Bunn, Knightdale, Wendell, Rolesville and
Pilot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3594 7822 3588 7821 3582 7826 3579 7824
      3577 7825 3577 7824 3576 7824 3561 7850
      3579 7862 3604 7833
TIME...MOT...LOC 1932Z 220DEG 24KT 3572 7853

HAINES
Special weather statement, Aug 3, 4:10 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
410 PM EDT FRI AUG 3 2018

NCZ028-042-043-078-032045-
Edgecombe NC-Johnston NC-Wayne NC-Wilson NC-
410 PM EDT FRI AUG 3 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WAYNE...
SOUTHWESTERN EDGECOMBE...NORTHEASTERN JOHNSTON AND WILSON COUNTIES
UNTIL 445 PM EDT...

At 409 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles southwest of Bailey
to Petersburg. Movement was east at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Goldsboro, Wilson, Elm City, Fremont, Walnut Creek, Pinetops, Kenly,
Lucama, Stantonsburg and Black Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3557 7782 3543 7783 3540 7780 3538 7780
      3534 7782 3517 7784 3571 7829 3590 7759
      3578 7749
TIME...MOT...LOC 2009Z 258DEG 25KT 3567 7819 3493 7757

WSS
Special weather statement, Aug 3, 4:30 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
430 PM EDT FRI AUG 3 2018

NCZ021-022-038-039-032130-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
430 PM EDT FRI AUG 3 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FORSYTH...
DAVIDSON...WESTERN RANDOLPH AND WESTERN GUILFORD COUNTIES UNTIL 530
PM EDT...

At 429 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles northwest of
Lexington to near Faith. Movement was east at 20 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Greensboro, High Point, Lexington, Thomasville, Linwood, Archdale,
Trinity, Jamestown, Denton and Gordontown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down shallow rooted trees due to the
wet soil. To report severe weather, contact your nearest law
enforcement agency. They will relay your report to the National
Weather Service office in Raleigh.

&&

LAT...LON 3585 8042 3584 8040 3585 8038 3587 8039
      3588 8041 3589 8041 3589 8037 3595 8038
      3619 7979 3553 8002 3550 8015 3551 8018
      3555 8021 3558 8021 3568 8033 3572 8033
      3572 8042 3574 8046
TIME...MOT...LOC 2029Z 248DEG 18KT 3589 8036 3551 8049

WSS
Special weather statement, Aug 3, 4:34 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
434 PM EDT FRI AUG 3 2018

NCZ039-074-075-032115-
Randolph NC-Moore NC-Montgomery NC-
434 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...CENTRAL
MONTGOMERY AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 515 PM EDT...

At 433 PM EDT, Doppler radar was tracking a strong thunderstorm over
Troy, moving northeast at 25 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Troy, Biscoe, Seagrove, Robbins, Star, Steeds and Highfalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3568 7965 3558 7955 3552 7956 3552 7949
      3546 7944 3522 7993 3536 8006 3537 8005
TIME...MOT...LOC 2033Z 234DEG 23KT 3535 7993

HAINES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:42 PM EDTAreal Flood WarningRAHGuilford, Randolph3 hr
Aug 2, 9:43 PM EDTSpecial Weather StatementRAHAnson, Stanly62 min
Aug 2, 9:53 PM EDTAreal Flood WarningRAHDavidson, Forsyth12 hr
Aug 2, 10:48 PM EDTSpecial Weather StatementRAHMontgomery, Randolph, Richmond57 min
Aug 3, 1:01 AM EDTSpecial Weather StatementRAHWake74 min
Aug 3, 1:36 AM EDTSpecial Weather StatementRAHPerson39 min
Aug 3, 2:07 AM EDTSpecial Weather StatementRAHDurham38 min
Aug 3, 2:09 AM EDTSpecial Weather StatementRAHWake51 min
Aug 3, 9:44 AM EDTAreal Flood WarningRAHDavidson27 hr
Aug 3, 1:10 PM EDTAreal Flood AdvisoryRAHChatham, Hoke, Lee, Moore, Richmond2 hr
Aug 3, 1:29 PM EDTSpecial Weather StatementRAHHoke, Scotland61 min
Aug 3, 1:37 PM EDTSpecial Weather StatementRAHCumberland53 min
Aug 3, 2:13 PM EDTSpecial Weather StatementRAHSampson62 min
Aug 3, 2:17 PM EDTSpecial Weather StatementRAHLee43 min
Aug 3, 2:27 PM EDTSpecial Weather StatementRAHHarnett48 min
Aug 3, 2:43 PM EDTSpecial Weather StatementRAHHarnett62 min
Aug 3, 2:46 PM EDTAreal Flood AdvisoryRAHChatham, Harnett, Johnston, Lee, Wake107 min
Aug 3, 2:50 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Harnett, Johnston, Lee, Orange and 1 more40 min
Aug 3, 2:53 PM EDTSpecial Weather StatementRAHJohnston, Wayne67 min
Aug 3, 2:59 PM EDTSpecial Weather StatementRAHChatham, Lee46 min
Aug 3, 3:24 PM EDTAreal Flood AdvisoryRAHJohnston, Wake, Wayne97 min
Aug 3, 3:30 PM EDTSpecial Weather StatementRAHDurham45 min
Aug 3, 3:33 PM EDTSpecial Weather StatementRAHWake42 min
Aug 3, 4:10 PM EDTSpecial Weather StatementRAHWilson35 min
Aug 3, 4:13 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Stanly70 min
Aug 3, 4:30 PM EDTSpecial Weather StatementRAHDavidson60 min
Aug 3, 4:34 PM EDTSpecial Weather StatementRAHMontgomery41 min
Aug 3, 4:51 PM EDTSpecial Weather StatementRAHEdgecombe54 min
Aug 3, 4:59 PM EDTAreal Flood AdvisoryRAHAlamance, Guilford, Orange2 hr
Aug 3, 5:01 PM EDTAreal Flood AdvisoryRAHDavidson, Randolph119 min
Aug 3, 5:06 PM EDTFlash Flood WarningRAHAlamance, Orange3 hr
Aug 3, 5:13 PM EDTFlash Flood WarningRAHDavidson, Guilford, Randolph72 min
Aug 3, 5:34 PM EDTSpecial Weather StatementRAHRandolph56 min
Aug 3, 5:39 PM EDTSpecial Weather StatementRAHPerson66 min
Aug 3, 6:44 PM EDTRiver Flood WarningRAHAlamance15 hr
Aug 3, 6:53 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Randolph, Stanly2 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.